Adverse events related to the triple whammy drug interaction detected in a hospital emergency department
David García González1,2, Ana Martín-Suárez1,3, Juan José Salvador Sánchez4, Jesús Ángel Sánchez Serrano4, M Victoria Calvo Hernández1,3
Affiliation of the authors
1Instituto de Investigación Biomédica de Salamanca (IBSAL), Salamanca, Spain. 2Service of Pharmacy, Complejo Asistencial Universitario de León, León, Spain. 3Department of Pharmaceutical Sciences, University of Salamanca, Faculty of Pharmacy, Salamanca, Spain. 4Emergency Department, Complejo Asistencial Universitario de Salamanca, Salamanca, Spain.
García González D, Martín-Suárez A, Salvador Sánchez JJ, Sánchez Serrano JA, Calvo Hernández MV. Adverse events related to the triple whammy drug interaction detected in a hospital emergency department. Emergencias. 2023;35:394-6
More articles by the authors
Strictly Necessary Cookies
Strictly Necessary Cookie should be enabled at all times so that we can save your preferences for cookie settings.
If you disable this cookie, we will not be able to save your preferences. This means that every time you visit this website you will need to enable or disable cookies again.